Bleeding

I have had 3 Depo shots, none were late. My period stopped apart from a little bit of spotting now and then, but now I've just had a period. Is this normal?

It is not unusual to have irregular bleeding and periods  when you are getting depo shots. 

I have a question about my gf, she started her sugar pills on birth control and got her period but then started having symptoms of pregnancy like dizziness and throwing up and her pregnancy test was positive one day after her period and now she is clotting and having cramps what's going on

From what you describe it is possible that your girlfriend is pregnant or possible having a miscarriage. 

She should contact her primary care provider to make an appointment or schedule an appointment at Corner Health Center. 

If bleeding or pain worsens she should be seen in the ER. 

Hi! So I had protected sex three weeks ago, and we used a condom. Since I was paranoid, I took a plan B pill. I'm a little bit confused because I seemed to be spotting around the time of my period, but it lasted around a week. There was a little bit of a heavier flow for around 2 days in between, but the spotting continued afterwards. Was this actually my period or was I just spotting? Is there any chance I could be pregnant?

Using a condom and plan b within  5 days, you will prevent pregnancy 

The plan B may cause irregular bleeding.  

Your cycle should return to normal soon. If you have concerns schedule an appointment with your PCP or at Corner Health Center

hi, in july i had unprotected sex but he did not cum. about 12 hours later i took plan b, a few days after i had spotting. my period was about a week and a half late. the second period was supposed to start on the 5th and it started the 7th. now i think i'm supposed to start my period today and haven't yet, could i be pregnant? i don't have morning sickness or signs of pregnant. tia

Using a condom and plan b within  5 days, you will prevent pregnancy 

The plan B may cause irregular bleeding.  

Your cycle should return to normal soon. If you have concerns schedule an appointment with your PCP or at Corner Health Center

I am on the depo shot and I've heard it can stop your period. I haven't had my period in over a month is this a sign it's stopped from the shot or could I be pregnant? Is there any ways to tell

Yes the depo shot can stop your periods and may cause irregular bleeding .

If you get your shots as scheduled you are protected against pregnancy 

I got my 2nd depo shot on June 27th and about a week after getting it I stated bleeding and since then it hasn't stopped at all. Its been 9 or 10 weeks of me just constantly bleeding. How do I stop it? Is it normal? Do I need to stop taking the depo shot?

The depo shot can cause irregular bleeding such as you describe.  Please contact the clinic where you got the shot or Corner Health Center to discuss options for stopping the bleeding.  

Most irregular bleeding stops or decreases after the 3rd depo injection. 

I have a question. My periods have always been regular. I would always get them at the beginning of the month and they would last about 3 days. As soon as my boyfriend and I started to try and have a baby I'm now 2 months late. I've done urine tests and blood pregnancy tests and they're all negative but I'm showing a lot of signs of being pregnant besides the missed period. Looking for some kind of answer cause I'm so unsure of what's going on. Thank you!

From what you describe if you are not pregnant, you are having some hormonal abnormalities which are causing changes in your cycle and body.  

Please schedule an appointment with your primary care provider or at Corner health center to discuss further and possibly do some additional tests.  

I missed my period in May and my periods in June, July and August were unusually light. It's like I bled for 5 mins on my entire 6 day period. I've always had a heavy period and this is scary. I exercise regularly, have a balanced diet and am not under any kind of stress right now except the unusual change in my menstrual cycle. I'm 15 and this scares me so much please tell me if i'm okay.

Most likely the changes in your menses is due to hormonal changes which is not unusual at your age. 

Excessive exercise and decrease food intake can also cause changes to your menses. 

If you continue to be concerned please talk to a trusted adult and /or schedule an appointment with your primary care provider or at Corner health center. 

Hi! I had my first period about 80 days ago and haven't had another one since. What do you think is wrong?

It is not unusual for periods to be irregular and unpredictable for the first 1-2 years.  If you are worried please talk to your dr or a trusted adult.  

I think I may be having a miscarriage. I took a pregnancy test earlier this week and it was positive. My period was late and everything. I've been throwing up and having motion sickness. 3 days ago I started bleeding heavy. I'm also clotting. And the test is even fainter than before. Am I miscarrying?

If you had a positive pregnancy test and heavy bleeding that is a sign of a possible miscarriage.  

Schedule an appointment with your primary care provider or at Corner Health Center.   If your bleeding is very heavy you may need to seek care in the emergency room. 


Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »